MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number TRM-330
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Capsular Contracture (1761)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Device evaluation: visual analysis of the returned device identified: weight to the spec, crease fold, deformation.Cloudy and bubbles were observed after autoclave disinfection process.Based on the device analysis the final assessment is: no issues found related with the manufacturing process.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Reason for reoperation: capsular contracture.
 
Event or Problem Description
Healthcare professional reported a left side exchange from textured to smooth implants due to the patient's concern with the product and "caps contract" baker grade unknown.Device has been explanted.

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key9512388
Report Number9617229-2019-21344
Device Sequence Number11282794
Product Code FTR
UDI-Device Identifier10888628008090
UDI-Public10888628008090
Combination Product (Y/N)N
Initial Reporter StateMI
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/15/2021
Device Catalogue NumberTRM-330
Device Lot Number2885014
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2019
Initial Report FDA Received Date12/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;